Alert archive / New Jersey / Coastal Flood Statements in 2010
Coastal Flood Statement 11, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood statement at Aug 29, 2010, 5:30 AM EDT for 4 counties in New Jersey; Sussex County, Delaware. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Aug 29, 2010, 5:30 AM EDT (09:30 UTC)
- Expired
- Aug 29, 2010, 8:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Sussex County, DE, Atlantic County, NJ, Cape May County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 56 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1454 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 142 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
260 WHUS41 KPHI 290930 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 530 AM EDT SUN AUG 29 2010 DEZ004-NJZ014-024>026-300000- /O.NEW.KPHI.CF.S.0011.100829T0930Z-100830T0000Z/ DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 530 AM EDT SUN AUG 29 2010 ...A MODERATE TO HIGH RISK OF RIP CURRENTS IS EXPECTED AT THE NEW JERSEY AND DELAWARE BEACHES TODAY... THE LONG PERIOD SWELL ASSOCIATED WITH DISTANT HURRICANE DANIELLE WILL AFFECT THE NEW JERSEY AND DELAWARE BEACHES AGAIN TODAY. WITH SOMEWHAT HIGHER SWELL AND SLIGHTLY ROUGHER SURF THAN SATURDAY...A MODERATE TO HIGH RISK OF RIP CURRENTS IS FORECAST FOR TODAY. THE SURF IS NOT EXPECTED TO BE OVERLY ROUGH TODAY...BUT IT WILL BE SOMEWHAT ROUGHER THAN SATURDAY WITH WAVES IN THE SURF ZONE FORECAST TO BE 3 TO 5 FEET. A MODERATE TO HIGH RISK OF RIP CURRENTS IS ALSO POSSIBLE MONDAY. IN ADDITION...LONG PERIOD SWELL FROM TROPICAL SYSTEM EARL IS EXPECTED TO AFFECT THE BEACHES LATER THIS COMING WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A MODERATE RISK OF RIP CURRENTS MEANS THAT INDIVIDUALS PLANNING TO ENTER THE SURF SHOULD CHECK WITH THE LOCAL BEACH PATROL FIRST. BE SURE TO SWIM WITHIN SIGHT OF A LIFEGUARD AND NEVER SWIM ALONE OR AT NIGHT. A HIGH RISK OF RIP CURRENTS MEANS THAT WIND AND/OR WAVE CONDITIONS SUPPORT THE DEVELOPMENT OF VERY STRONG RIP CURRENTS...AND RIP CURRENTS MAY BE VERY DANGEROUS TO ANYONE WHO ENTERS THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT, STAY CALM AND DO NOT FIGHT IT. SWIM PARALLEL TO THE SHORE UNTIL YOU BREAK FREE OF THE CURRENT... THEN SWIM AT AN ANGLE AWAY FROM THE CURRENT AND TOWARD THE SHORE. IF YOU ARE UNABLE TO ESCAPE BY SWIMMING, FLOAT OR TREAD WATER. WHEN THE CURRENT WEAKENS, SWIM AT AN ANGLE AWAY FROM THE CURRENT TOWARD THE SHORE. IF AT ANY TIME YOU THINK THAT YOU WILL NOT BE ABLE TO REACH THE SHORE, DRAW ATTENTION TO YOURSELF BY CALLING OR WAVING FOR HELP. DO NOT SWIM ON UNGUARDED BEACHES, AT NIGHT, OR ALONE. && $$
What forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood statement went out at Aug 29, 4:07 AM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Aug 29, 4:07 AM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 407 AM EDT SUN AUG 29 2010 .SYNOPSIS... A LARGE AREA OF HIGH PRESSURE CENTERED OVER PENNSYLVANIA EARLY THIS MORNING WILL MOVE SLOWLY SOUTHEAST TODAY AND EARLY NEXT WEEK. HEAT WILL RETURN TODAY AND CONTINUE THROUGH AT LEAST THE MIDDLE OF THE UPCOMING WEEK...THOUGH HUMIDITY LEVELS WILL NOT BE OPPRESSIVE. A COLD FRONT WILL CROSS THE REGION FRIDAY...FOLLOWED BY HIGH PRESSURE FOR NEXT WEEKEND. && .NEAR TERM /THROUGH TODAY/... CLEAR SKIES ONCE AGAIN OVER THE FORECAST AREA EARLY THIS MORNING... WITH HIGH PRESSURE AT THE SURFACE AND IN THE MID LEVELS. THE SHORT WAVE THAT DROPPED DOWN THE FRONT OF THE MID LEVEL RIDGE HAS TAKEN THE LAST OF THE CIRRUS WITH IT. STARTING TO SEE SOME SIGNS THAT THE PATCHY FOG DEVELOPMENT EARLY THIS MORNING MAY BE A BIT MORE WIDESPREAD THAN EARLY SATURDAY MORNING...ESPECIALLY IN THE RIVER VALLEYS. THIS MAY NECESSITATE ITS INCLUSION INTO THE EARLY MORNING FORECAST. DO NOT THINK THERE WILL BE MUCH IN THE WAY OF CLOUDS ACROSS THE FORECAST AREA TODAY. NOT EXPECTING A REPEAT OF THE CUMULUS AND STRATOCUMULUS DEVELOPMENT ACROSS THE EASTERN SHORE OF MARYLAND...AS EVEN THERE THE DEW POINTS HAVE LOWERED. CONVECTIVE TEMPERATURES SHOULD BE OUT OF REACH TODAY...AND THE SUBSIDENCE SHOWN ON THE 0000 UTC SOUNDINGS SHOULD PRECLUDE MUCH ELSE IN THE WAY OF CLOUDINESS. 850 MB TEMPERATURES SHOULD REACH 18 OR 19 CELSIUS. WITH THE COLUMN WARM WITH DESCENDING AIR...WE SHOULD BE ABLE TO MIX FROM THIS HEIGHT. THESE 850 TEMPERATURES WOULD SUPPORT HIGHS IN THE LOWER TO MID 90S AWAY FROM THE IMMEDIATE COAST...WHERE THE WEAKENING GRADIENT SHOULD ALLOW A SEA BREEZE TO DEVELOP. A BLEND OF MOS NUMBERS YIELDS THESE HIGHS...AND THE BLEND WAS THE BEST HIGH TEMPERATURE FORECAST SATURDAY. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... MAINLY CLEAR SKIES AGAIN TONIGHT WITH RELATIVELY LOW DEW POINTS. WITH NIGHTS GETTING A BIT LONGER...THIS MIGHT BE ENOUGH TO SUPPORT THE SLIGHTLY LOWER GFS MOS NUMBERS...ESPECIALLY IN THE NORMALLY COOLER LOCATIONS. WILL ONCE AGAIN MENTION PATCHY FOG IN THE RIVER VALLEYS FOR TONIGHT. WOULD EXPECT MORE OF THE SAME FOR MONDAY AND TUESDAY. THE MID LEVEL RIDGE PEAKS MONDAY...AND WOULD EXPECT LITTLE IN THE WAY OF CUMULUS DEVELOPMENT. MODELS DO HINT AT A BIT MORE MID LEVEL MOISTURE AS THE RIDGE MOISTENS FROM WITHIN...BUT FOR NOW NOT EXPECTING MUCH IN THE WAY OF MID CLOUDS EITHER. 850 MB TEMPERATURES ON MONDAY SUPPORT MID 90S...AND THIS IS WHAT GUIDANCE SHOWS. DEW POINTS IN THE 50S TO NEAR 60 WOULD PRODUCE APPARENT TEMPERATURES EQUAL TO OR SLIGHTLY LOWER THAN ACTUAL AIR TEMPERATURES...SO NO HEAT HEADLINES NEEDED AT THIS POINT. COULD SEE A BIT MORE IN THE WAY OF CLOUDINESS TUESDAY...AS INCREASING LOW LEVEL MOISTURE COULD MAKE CONVECTIVE TEMPERATURES A BIT EASIER TO REACH. THE AIRMASS COULD BECOME MARGINALLY UNSTABLE TUESDAY AFTERNOON WITH THE INCREASED LOW LEVEL MOISTURE...BUT PROBABLY NOT ENOUGH FOR MORE IN THE WAY OF CUMULUS CLOUDS. 850 MB TEMPERATURES ONCE AGAIN SUPPORT HIGHS IN THE MID 90S. AND AGAIN... DEW POINTS IN THE 50S TO LOWER 60S WOULD PRODUCE APPARENT TEMPERATURES EQUAL TO OR SLIGHTLY LOWER THAN ACTUAL AIR TEMPERATURES. THE CUMULATIVE AFFECT OF THE TEMPERATURES COULD BECOME A PROBLEM TUESDAY 9WITH 3 DAYS ABOVE 90 DEGREES)...BUT NOT ENOUGH TO WARRANT ANY ACTION AT THIS TIME. MAY BE A BIT MORE IN THE WAY OF CLOUDINESS TUESDAY NIGHT WITH A MID LEVEL SHORT WAVE TRYING TO RIDE THE TOP OF THE RETREATING MID LEVEL RIDGE. HOWEVER...THE RETURN MOISTURE AROUND THE RIDGE REMAINS BACK OVER THE GREAT LAKES THROUGH AT LEAST WEDNESDAY MORNING. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... THE OVERALL SYNOPTIC PATTERN IS FORECAST TO BE COMPRISED OF A LARGE RIDGE ACROSS THE SOUTHERN AND EASTERN STATES WEDNESDAY, THEN THE PATTERN BEGINS THE DE-AMPLIFICATION PROCESS. THE MODEL GUIDANCE AGREES WELL ON THIS SCENARIO, HOWEVER AS ALWAYS ESPECIALLY OUT FARTHER IN TIME, THERE ARE SIGNIFICANT DIFFERENCES WITH THE DETAILS. THE TROPICS HAVE BECOME QUITE ACTIVE AND THIS IS ANTICIPATED TO REMAIN THE CASE THROUGH THIS TIME FRAME. THE ADVERTISED SYNOPTIC PATTERN IS POINTING TOWARD A RECURVATURE OF TROPICAL CYCLONE EARL BETWEEN THE U.S. EAST COAST AND BERMUDA, HOWEVER THIS WILL BE MONITORED CLOSELY. THE PLACEMENT OF THE RIDGE WELL OFF THE EAST COAST AND TROUGHING MOVING ALONG THE NORTHERN TIER OF THE U.S. WILL BE CRUCIAL, THEREFORE THE TIMING OF THIS IS IMPORTANT REGARDING THE TRACK OF THE TROPICAL SYSTEMS. GIVEN THE DIFFERENCES AMONG THE GLOBAL MODEL GUIDANCE, HPC WENT MORE WITH THE GEFS AND ECMWF ENSEMBLE MEANS. WE INITIALIZED THE DATABASE WITH HPC GUIDANCE AND THEN MADE SOME MAINLY MINOR ADJUSTMENTS BASED ON ADDITIONAL COLLABORATION. BASED ON THE ABOVE, A LARGE HIGH PRESSURE SYSTEM AT THE SURFACE AND ALOFT WILL STILL BE IN PLACE WEDNESDAY. HOWEVER, THIS FEATURE WILL BEGIN TO BE KNOCKED DOWN DURING WEDNESDAY AS TROUGHING MOVES THROUGH THE MIDWEST AND GREAT LAKES REGION. THIS PATTERN WILL CONTINUE TO ALLOW A HOT AIRMASS TO RESIDE OVER THE CWA THROUGH THURSDAY. TROPICAL CYCLONE EARL IS FORECAST TO TRACK BETWEEN THE U.S. EAST COAST AND BERMUDA LATER THURSDAY AND FRIDAY AS A COLD FRONT ARRIVES FROM THE WEST. THERE IS HOWEVER SIGNIFICANT DIFFERENCES WITH THE TIMING AND STRENGTH OF THIS UPPER-LEVEL TROUGH. FOLLOWING HPC GUIDANCE, THE COLD FRONT MOVES THROUGH OUR CWA DURING FRIDAY AS HIGH PRESSURE BUILDS INTO THE AREA FROM THE WEST SATURDAY. WE WENT WITH A DRY FORECAST EXCEPT CARRIED SOME SLIGHT CHC POPS ACROSS THE NORTHERN AND WESTERN AREAS THURSDAY NIGHT AND FRIDAY WITH THE INCOMING FRONTAL PASSAGE. BASED ON THE LATEST PROJECTIONS, THERE MAY NOT BE MUCH PRECIPITATION WITH THE FRONT AS PERHAPS SUBSIDENCE ON THE WESTERN SIDE OF EARL MAY HINDER CONVECTIVE DEVELOPMENT. THERE ARE LOTS OF THINGS TO BE IRONED OUT, ESPECIALLY THE TIMING OF THE MAIN FEATURES, THEREFORE STAYED TUNED. THE COLD FRONT ARRIVING FRIDAY SHOULD ALLOW FOR COOLER TEMPERATURES THEN AND ALSO FOR SATURDAY. && .AVIATION /06Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. PICTURE PERFECT FLYING CONDITIONS WILL CONTINUE TODAY AND INTO THE MIDDLE PART OF THIS COMING WEEK. NEEDLESS TO SAY...IT WILL BE VFR. THE ONLY POINT TO NOTE IS THAT...AS DEW POINTS RISE SLIGHTLY TONIGHT AND MONDAY...THERE COULD BE BRIEF AND LIGHT GROUND FOG AROUND SUNRISE AT A FEW OF THE RURAL TAF SITES...SUCH AS KRDG. WEST TO NORTHWEST WINDS LESS THAN 10 KNOTS ARE FORECAST FOR TODAY... BECOMING LIGHT WEST OR CALM TONIGHT. THE EXCEPTION WOULD BE FOR KACY WHERE...WITH THE LIGHT OFFSHORE FLOW...A SEABREEZE IS EXPECTED TO DEVELOP THIS AFTERNOON. THE SEABREEZE LIKELY WILL NOT PENETRATE VERY FAR INLAND THOUGH. OUTLOOK... HIGH PRESSURE AND GENERAL VFR CONDITIONS ARE FORECAST TONIGHT THROUGH WEDNESDAY...WITH THE ABOVE NOTED EXCEPTION REGARDING LIGHT GROUND FOG AT A FEW OF THE MORE RURAL TAF SITES AROUND SUNRISE EACH MORNING. && .MARINE... HIGH PRESSURE OVER OUR AREA WILL PROVIDE FAIR SKIES AND LIGHT WINDS FOR OUR MARINE AREA TODAY AND ON INTO MUCH OF THIS COMING WEEK. UNFORTUNATELY DISTANT HURRICANE DANIELLE WILL BE CAUSING LONG PERIOD SWELL WHICH WILL MAKE IT LESS THAN IDEAL FOR SMALLER BOATS... AND ALSO CAUSE ROUGHER CONDITIONS NEAR INLETS AND OTHER SHORE STRUCTURES. THIS WILL CONTINUE AT LEAST THROUGH MONDAY. HOWEVER...THE SWELL SEEMS TO BE OVERDONE AND IS INITIALIZED 1.5 FEET TOO HIGH EARLY THIS MORNING. IT WAS DECIDED SATURDAY TO REFRAIN FROM ISSUING A SMALL CRAFT ADVISORY FOR LONG PERIOD SWELL OF 5 FEET... WHICH WE MAY REACH DURING TODAY...AND NO CHANGE IN THIS PROGRAM WILL BE MADE TODAY. IF THE SWELL INCREASES ABOVE THAT LATER TODAY OR TONIGHT...THEN AN ADJUSTMENT IS POSSIBLE. AS DANIELLE EXITS THE PICTURE THE SWELL IS FORECAST TO SUBSIDE MONDAY NIGHT AND TUESDAY. HOWEVER...THERE IS LIKELY TO BE ANOTHER ROUND OF LONG PERIOD SWELL BY THE MIDDLE OF THE COMING WEEK FROM TROPICAL CYCLONE EARL. SEAS CONTINUE TO BE INCREASED THIS COMING WEEK...BUT NOT NEARLY AS HIGH AS WAVEWATCH INDICATES. && .RIP CURRENTS... LONG PERIOD SWELL FROM DISTANT HURRICANE DANIELLE WILL CAUSE ENHANCED RIP CURRENTS TODAY...WITH AN ENHANCED RISK POSSIBLE FOR MUCH OF THIS UPCOMING WEEK AS A CONTRIBUTION FROM TROPICAL CYCLONE EARL ENTERS THE PICTURE LATER THIS WEEK. OUR IN-HOUSE GUIDANCE IS NOT VERY IMPRESSED WITH THE SWELL SITUATION TODAY...AND ONLY GIVES ON THE LOW SIDE OF MODERATE FOR NEW JERSEY...AND AN OUTRIGHT LOW FOR DELAWARE. THIS SOLUTION IS REJECTED BASED ON EXPERIENCE. HOWEVER... HIGH MAY BE TOO MUCH OF A CATEGORICAL CALL AND CAUSE BEACHES TO SHUT DOWN UNNECESSARILY. SO...IT WAS DECIDED TO USE MODERATE TO HIGH FOR BOTH NEW JERSEY AND DELAWARE...SEEING AS OUR NORTHERN AND SOUTHERN NEIGHBORS HAVE HIGH ALREADY IN PLACE. A COASTAL FLOOD STATEMENT WILL BE ISSUED TO CALL ATTENTION TO THE HIGH PORTION OF THE HAZARD FOR TODAY...AS WELL AS TO HIGHLIGHT POTENTIAL HAZARDS FOR LATER TIMES. IT IS POSSIBLE THAT WE COULD REACH HIGH RISK CRITERIA MONDAY, DEPENDING ON JUST HOW LONG THE SWELL PERIOD IS. THERE MAY BE A BRIEF RESPITE FROM THIS LONG PERIOD SWELL FROM LATE MONDAY INTO TUESDAY, BEFORE A SECOND ROUND OF ENHANCED RIP CURRENTS RAMPS UP AS THE SWELL FROM TROPICAL CYCLONE EARL ARRIVES BY OR DURING WEDNESDAY. && .CLIMATE... ***HOTTEST SUMMER IN THE PERIOD OF RECORD IS GOING OUT WITH A PROBABLE 5 DAY HEAT WAVE AND TROPICAL CONSIDERATIONS THEREAFTER*** PHL RELIABLE POR DATES BACK TO 1873 AUGUST CONTINUES ON TARGET FOR FOR A 78.8 FINISH OR TIED FOR 9TH WARMEST AUGUST ON RECORD. LIST OF WARMEST AUGUSTS BELOW WITH VALUES TO WITHIN 1 TENTH OF A DEGREE. 80.0 1980 79.9 1995 79.8 2001 79.6 2005 79.5 2002 79.2 1978 AND 1900 79.0 1991 78.9 1993 78.8 1973 78.4 1938 THE SUMMER IN PHL...JUNE JULY AUGUST /JJA/ 3 MONTH COMBINED. PROBABLE FINAL AVERAGE OF 79.6 DEGREE EASILY THE WARMEST ON RECORD BY OVER 1 DEGREE...DATING BACK TO 1873! PREVIOUS WARMEST JJA 78.5 1995 78.3 1994 78.2 1993 ALL THE TOP 6 WARMEST AT PHL OCCURRED SINCE 1991! TRENTON WARMEST JJA! PROJECTING 77.7 OR OVER A DEGREE WARMER THAN THE PREVIOUS RECORD! PREVIOUS WARMEST 76.5 1898 76.3 1983 76.1 2005 AS FOR THE UPCOMING DAILY RECORDS AT CLIMATE SITES IN OUR COUNTY WARNING AREA /CWA/ WITH OVER 100 YEARS PERIOD OF RECORD /POR/... WE TOOK A LOOK A DAILY ALMANACS AND THIS COMING HEAT WAVE WILL BE COMPARING BUT LESS THAN THE PERSISTENTLY STAUNCH EVENT OF 1953. JUST TO RECALL...FOR THOSE WHO MAY REMEMBER... RECORD HIGH TEMPS 8/29-9/3 IN 1953 98 100 101 97 100 100 ALL WITHIN A 13 DAY HEAT WAVE FROM 8/24-9/5! GREATEST CHALLENGE TO RECORDS SEEMS TO BE OFFERED ON 8/31 AND 9/1 8/31 - TUESDAY PHL 101 1953 ACY 97 1953 ILG 101 1953 9/1 - WEDNESDAY PHL 97 1953 ACY 94 1941 ILG 97 1953 IT SEEMS 9/1 IS A SLIGHTLY MORE VULNERABLE DAY FOR A RECORD EQUALING EVENT...AGAIN WE ARE NOT FORECASTING RECORDS ON EITHER DATE AS OF THE 4PM SATURDAY 8/28 KPHI PRODUCT ISSUANCE. FINALLY...PROBABLE HEAT WAVE TO BEGIN THIS AFTERNOON...THE MONTHLY TOTAL OF 90+ DAYS AT PHL IS 9 AS OF TODAY AND WILL PROBABLY RISE TO 12 BY THE END OF THE MONTH. MORE THAN TWICE THE NORM OF ABOUT 5 BUT FAR FROM THE RECORD OF 17 IN THE YEARS 1980 AND 1995. THE SEASONAL TOTAL BY THE TIME AUGUST IS COMPLETED SHOULD BE 48 DAYS. NORMAL THROUGH AUGUST FOR PHL IS 19 AND ENTIRE SEASONAL NORM IS ABOUT 20.6. THE RECORD FOR THE ENTIRE SEASON IS 53 IN 1991. FOR KACY...POSSIBLY ON THE VERGE OF EQUALING A RECORD FOR FREQUENCY OF DAYS 90 OR HIGHER. IN AUGUST 8 SO FAR.. AND BY THE END OF THE MONTH IT SHOULD 11. RECORD IS 11 DAYS SET IN 1988...2002 AND 2007. THE SEASON TO DATE 38...BY THE END OF THE PROBABLE 5 DAY HEAT WAVE... 43. THE RECORD 43 SET IN 1983. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HAYES NEAR TERM...HAYES SHORT TERM...HAYES LONG TERM...GORSE AVIATION.../ MARINE.../ RIP CURRENTS.../ CLIMATE...DRAG
Hazardous weather outlook, Aug 29, 3:01 AM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 301 AM EDT SUN AUG 29 2010 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-300715- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 301 AM EDT SUN AUG 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-300715- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 301 AM EDT SUN AUG 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE TO HIGH RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS POSSIBLE MONDAY. THERE MAY BE A BRIEF RESPITE FROM LATE MONDAY INTO TUESDAY BEFORE THE LONG PERIOD SWELLS FROM TROPICAL SYSTEM EARL BEGIN TO ARRIVE... POSSIBLY ON TUESDAY NIGHT OR WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-300715- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 301 AM EDT SUN AUG 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. FROM DISTANT TROPICAL CYCLONE DANIELLE, LONG PERIOD SWELLS ARE FORECAST TO BUILD TO 3 TO 5 FEET. A SMALL CRAFT ADVISORY IS NOT BEING ISSUED, AS THE WAVE PERIOD WILL BE LONG ENOUGH TO PREVENT MUCH OF A HAZARD. HOWEVER, THERE WILL BE SOME ROUGH CONDITIONS IN AND AROUND THE INLETS, OR NEAR JETTIES AND GROINS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. LONG PERIODS SWELLS ARE FORECAST TO BE NEAR 5 FEET MONDAY. A SMALL CRAFT ADVISORY IS NOT BEING ISSUED AT THIS TIME, AS THE WAVE PERIOD SHOULD REMAIN LONG ENOUGH TO PREVENT MUCH OF A HAZARD. HOWEVER, THERE WILL BE ROUGH CONDITIONS IN AND AROUND THE INLETS, OR NEAR JETTIES AND GROINS. ANOTHER ROUND OF ELEVATED LONG PERIOD SWELLS MAY OCCUR AROUND WEDNESDAY FROM TROPICAL CYCLONE EARL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-300715- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 301 AM EDT SUN AUG 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Coastal Flood Statements in New Jersey, 2010Coastal Flood Statements in Delaware, 2010Every coastal flood statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.